Jump to content

Photo
- - - - -

Chest Acne And Back Acne After Doxycycline


1 reply to this topic

#1 kirakira123

kirakira123

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 28-July 13

Posted 23 March 2014 - 09:13 PM

Hope you guys can help me here.

 

I've had mild forehead acne for 4 yrs and last Sep I went to a derm and he prescribed me 100mg Doxycycline twice a day along with Biacna topical gel for 3 months. When I finished the course, my face was cleared up. But 3 weeks after I stopped the antibotics, I had a severe breakout on my chest and my back (my chest and back never got acne before that). I went back to the derm and he said it was acne and he prescribed me more Doxycycline. I didn't get it instead I was using Biacna topical gel and applied it on my back. I had to stop using it cuz my back's gotten worse! To the extent that my entire back is like a WAR zone! It is so red and bumpy that I can barely look at my back in the mirror.

 

Are they the side effects of oral antibotics? Are they really acne? How come they did't respond to acne topical gel? How can I get rid of them? I'm so desperate and frustrated now!!!

 

Btw I'm 29/F living in Canada.



#2 nonamn

nonamn

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 02-May 14

Posted 05 May 2014 - 03:38 PM

Of course there are side effects. Prolonged periods of anti biotics can cause pityrosporum folliculitis or gram negative folliculitis. It's typical for the trunk area. That may be the reason you broke out on new places such as back and chest first AFTER the antibiotics. May also be why you are not responding to topical acne treatment because these do nothing for pityrosporum



Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users